# SDR C2XA03TY137

- Difficulty date: August 20, 2003
- Submitted: August 22, 2003
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145LR
- Aircraft serial: 145271
- Aircraft time: 7,541 hours, 5,578 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14526437001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 2C INSPECTION THE RT LAV FLOORBEAM WAS CORRODED.  MAINT R&R THE RT FLOORBEAM SEAL IAW EMB135/145 SRM 51-40-02.  ALL WORK WAS ACCOMPLISHED AND WILL BE REL UPON COMPLETION OF ALL WORK.
